Theory article Special Issues

Embeddings of B-valued Lorentz-Karamata spaces associated with martingale transforms

  • Published: 28 October 2026
  • In this article, the embeddings of Banach space valued (briefly by $ {\bf{B}} $-valued) Lorentz-Karamata martingale spaces are established. Different from the previous approach, we employ the technique of martingale transforms defined by some operator sequences, which can often supply a clear and succinct method in the research of martingale theory and Harmonic analysis. It's worth mentioning that the results obtained here are connected closely with the geometrical properties of the Banach spaces in which the martingales take values, such as $ p $-uniform smoothness and $ q $-uniform convexity.

    Citation: Kaituo Liu, Xiqin Jiang. Embeddings of B-valued Lorentz-Karamata spaces associated with martingale transforms[J]. Electronic Research Archive, 2026, 34(12): 9250-9266. doi: 10.3934/era.2026389

    Related Papers:

  • In this article, the embeddings of Banach space valued (briefly by $ {\bf{B}} $-valued) Lorentz-Karamata martingale spaces are established. Different from the previous approach, we employ the technique of martingale transforms defined by some operator sequences, which can often supply a clear and succinct method in the research of martingale theory and Harmonic analysis. It's worth mentioning that the results obtained here are connected closely with the geometrical properties of the Banach spaces in which the martingales take values, such as $ p $-uniform smoothness and $ q $-uniform convexity.



    加载中


    [1]

    G. Pisier, Martingales with values in uniformly convex spaces, Isr. J. Math., 20 (1975), 326–350. https://doi.org/10.1007/BF02760337

    doi: 10.1007/BF02760337
    [2]

    D. L. Burkholder, A geometrical characterization of Banach spaces in which martingale difference sequence are unconditional, Ann. Probab., 9 (1981), 997–1011. https://doi.org/10.1214/aop/1176994270

    doi: 10.1214/aop/1176994270
    [3]

    P. D. Liu, Martingale Spaces and the Geometric Property of Banach Spaces (in Chinese), Science Press, Beijing, 2007.

    [4]

    G. Pisier, Martingales in Banach Spaces, Cambridge University Press, 2016. https://doi.org/10.1017/CBO9781316480588

    [5]

    W. A. Woyczynski, Geometry and martingales in Banach spaces, in Probability-Winter School, (2006), 229–275. https://doi.org/10.1007/BFb0081956

    [6]

    Y. Jiao, L. Wu, A. M. Yang, R. Yi, The predual and John-Nirenberg inequalities on generalized BMO martingale spaces, Trans. Amer. Math. Soc., 369 (2017), 537–553. https://doi.org/10.1090/tran/6657

    doi: 10.1090/tran/6657
    [7]

    Y. Jiao, G. H. Xie, D. J. Zhou, Dual spaces and John-Nirenberg inequalities of martingale Hardy-Lorentz-Karamata spaces, Q. J. Math., 66 (2015), 605–623. https://doi.org/10.1093/qmath/hav003

    doi: 10.1093/qmath/hav003
    [8]

    K. Ho, Atomic decompositions, dual spaces and interpolations of martingale Hardy-Lorentz-Karamata spaces, Q. J. Math., 65 (2014), 985–1009. https://doi.org/10.1093/qmath/hat038

    doi: 10.1093/qmath/hat038
    [9]

    Z. W. Hao, L. B. Li, L. Long, F. Weisz, Orlicz-Lorentz-Karamata Hardy martingale spaces: inequalities and fractional integral operators, Fract. Calc. Appl. Anal., 27 (2024), 554–615. https://doi.org/10.1007/s13540-024-00259-3

    doi: 10.1007/s13540-024-00259-3
    [10]

    Z. W. Hao, L. B. Li, F. Weisz, Real interpolation for martingale Orlicz-Lorentz-Karamata Hardy spaces, Bull. Sci. Math., 205 (2025), 103690. https://doi.org/10.1016/j.bulsci.2025.103690

    doi: 10.1016/j.bulsci.2025.103690
    [11]

    L. Yu, Duals of Hardy spaces of ${\bf{B}}$-valued martingales for $0 < r\leq 1$, Acta Math. Sin., 30 (2014), 1365–1380. https://doi.org/10.1007/s10114-014-3611-8

    doi: 10.1007/s10114-014-3611-8
    [12]

    L. Yu, Duality theorem for ${\bf{B}}$-valued martingale Orlicz-Hardy spaces associated with concave functions, Math. Nachr., 289 (2016), 756–774. https://doi.org/10.1002/mana.201400174

    doi: 10.1002/mana.201400174
    [13]

    L. Yu, Dual spaces of weak Orlicz-Hardy spaces for vector-valued martingales, J. Math. Anal. Appl., 437 (2016), 71–89. https://doi.org/10.1016/j.jmaa.2015.12.048

    doi: 10.1016/j.jmaa.2015.12.048
    [14]

    K. T. Liu, W. W. Li, T. Yue, ${\bf{B}}$-valued martingale Hardy-Lorentz-Karamata spaces, Bull. Malays. Math. Sci. Soc., 42 (2019), 2395–2422. https://doi.org/10.1007/s40840-018-0607-z

    doi: 10.1007/s40840-018-0607-z
    [15]

    Z. W. Hao, L. Wang, F. Weisz, Two-parameter B-valued martingale Hardy-Lorentz-Karamata spaces: Inequalities and dualities, Math. Nachr., 298 (2025), 677–708. https://doi.org/10.1002/mana.202400204

    doi: 10.1002/mana.202400204
    [16]

    D. L. Burkholder, Martingale transform, Ann. Math. Stat., 37 (1966), 1494–1504. https://doi.org/10.1214/aoms/1177699141

    [17]

    D. L. Burkholder, R. F. Gundy, Extrapolation and interpolation of quasilinear operators on martingales, Acta Math., 124 (1970), 249–304. https://doi.org/10.1007/bf02394573

    doi: 10.1007/bf02394573
    [18]

    R. L. Long, Martingale Spaces and Inequalities, Peking University Press, Beijing, 1993. https://doi.org/10.1007/978-3-322-99266-6

    [19]

    L. Yu, Orlicz norm inequalities for operator-valued martingale transforms, Stat. Probab. Lett., 78 (2008), 2664–2670. https://doi.org/10.1016/j.spl.2008.03.025

    doi: 10.1016/j.spl.2008.03.025
    [20]

    T. Martínez, J. L. Torrea, Operator-valued martingale transforms, Tohoku Math. J., 52 (2000), 449–474. https://doi.org/10.2748/tmj/1178207823

    doi: 10.2748/tmj/1178207823
    [21]

    Y. Jiao, T. Ma, P. D. Liu, Embeddings of Lorentz spaces of vector-valued martingales, Funct. Anal. Appl., 44 (2010), 237–240. https://doi.org/10.1007/s10688-010-0033-y

    doi: 10.1007/s10688-010-0033-y
    [22]

    D. Edmunds, W. D. Evans, Hardy Operators, Function Spaces and Embeddings, Springer (Berlin), 2004. https://doi.org/10.1007/978-3-662-07731-3

    [23]

    J. Neves, Lorentz-Karamata spaces, Bessel and Riesz potentials and embeddings, Dissertationes Math., 405 (2002), 46. https://doi.org/10.4064/dm405-0-1

    doi: 10.4064/dm405-0-1
    [24]

    Y. Jiao, L. Wu, M. Popa, Operator-valued martingale transforms in rearrangement invariant spaces and applications, Sci. China Math., 56 (2013), 831–844. https://doi.org/10.1007/s11425-013-4570-8

    doi: 10.1007/s11425-013-4570-8
    [25]

    F. Weisz, Martingale Hardy Spaces and their Applications in Fourier Analysis, Springer-Verlerg, Berlin, 1994. https://doi.org/10.1007/BFb0073448

  • Reader Comments
  • © 2026 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)

Metrics

Article views(16) PDF downloads(2) Cited by(0)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog